[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

[IP] Has anyone had high blood sugars caused by Cortisone shots?

My daughter Rachaell had a cortisone shot to the knee on friday.  For the 
next three days her numbers were out of control and it didn't seem like her 
humalog insulin was even working.  When I called her pediatrician he told me 
that I could have killed her by giving her 20 units of insulin at one time.  
25 units didn't even bring her blood sugars down.  Because of her high 
numbers she went into dk and was sick and now it's weds and she still isn't 
herself although her numbers have somewhat come down.  No one I have spoken 
to really has a real clue about how this medicaton affects diabetics.  Does 
anyone know of someone who has had these shots.  I ended up giving my 
daughter 2 shots of NPH ( over a 48 hour period) which really helped stabilze 
her numbers.  Please LMK

Mary mom of Rachaell 13 pumping since 6/01
Please email me personally if possible email @ redacted
or email @ redacted  Thank you!
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml